medication induced diarrhea
Sep 30, 2002
I currently take Viracept, Epivir and Zerit. As if that wasn't bad enough with the diarrhea. I recently had to change my pcp medication to Mepron. Too many complications with the other meds. How can I get the non-stop, pure liquid, without warning diarrhea to stop? I take so much Immodium and Lomotil already. This can't be safe to take so much (10-15 doses a day). Please give me some advice.
Response from Dr. Henry
Some folks have had good success with Calcium supplements (Oscal), or Fibercon tablets or oat bran or some combination of those supplements along with your standard antidiarrheal meds. If that doesn't help then a switch off Viracept might be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.